# SDR AT0600011

- Difficulty date: January 15, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 383104
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

ON T/O FUEL LEAKING OUT OF LEFT WING FROM FUEL CAP AREA.  INSTALLED LEFT WING FUEL CAP REF MM 28-00.  OK FOR SERVICE.  INSPECTED LEFT WING, NO DAMAGE FOUND.  INSPECTED LEFT ENG FAN, NO DAMAGE FOUND.  FOUND LEFT OVERWING FUEL CAP MISSING.
